Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Product formulas, hypergroups, and the Jacobi polynomials


Authors: William C. Connett and Alan L. Schwartz
Journal: Bull. Amer. Math. Soc. 22 (1990), 91-96
MSC (1985): Primary 33A65; Secondary 43A10, 42C05
MathSciNet review: 1003862
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 33A65, 43A10, 42C05

Retrieve articles in all journals with MSC (1985): 33A65, 43A10, 42C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15850-1
PII: S 0273-0979(1990)15850-1